# SDR VNAA0512006

- Difficulty date: December 3, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 3,311 hours, 3,334 cycles
- Engine: Ge CF343B1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Bird Strike
- Location: Fuselage Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BIRD STRIKE DURING LANDING APPROACH.  MAINTENANCE COMPLIED WITH A BIRD STRIKE INSPECTION AND FOUND A DENT ON THE RT FUSELAGE NOSE SECTION BELOW THE ADG DOOR, THE ADG DOOR WAS CRACKED, AND THE LT WING LEADING EDGE PANEL 530BL WAS DENTED.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
